# SDR HALA2018100800480

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 14,492 hours, 2,406 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Control Unit
- Part number: 43732190003
- Part serial: 81814
- Condition: Malfunctioned
- Location: Epr System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AFTER ENG START ENG NR 2 EPR MODE FAULT. PERFORMED TSM 73-21-71-810-843-A. REPLACED NR 2 ENG PCU PER AMM 73-21-35 CONDITION SAME. REMOVED AND REPLACED EEC PER AMM 73-21-34 UP TO STEP 14C. COMPLETED AMM 73-21-34 FROM STEP 4D TO 5. NO FAULT NOTED. OK FOR SERVICE.
